# SDR WX0A070307

- Difficulty date: May 18, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D73311001
- Part serial: 6406517358
- Condition: Smoke
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED ELECTRICAL SMOKE MID CABIN.  DIVERTED FLIGHT TO LAS VEGAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEPARTMENT PERSONNEL REPLACED TWO LIGHT BALLAST AT SEAT ROW 16 AND 17 DEF, AMM 33-21-03.  SYSTEM OPERATION CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
